MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 1010
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) was changed out.Shock impedance measurements were noted to have been high at 125 ohms since the original implant and today were 163 ohms.This s-icd was explanted and a new s-icd was successfully implanted and remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed.Visual inspection identified no anomalies.The device was able to be interrogated and a memory download was performed successfully.The device was then exposed to simulated heart load conditions, and the defibrillation and sensing functions were tested.The device operated appropriately, according to its performance specifications with no out of range measurements or interruptions in therapy output.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16715649
Report Number2124215-2023-16871
Device Sequence Number7274786
Product Code LWS
UDI-Device Identifier00802526562808
UDI-Public00802526562808
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/21/2015
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA016904
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date04/11/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale